# SDR AWXA0001609

- Difficulty date: April 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 350 HAS CORROSION AND BARE METAL AROUND FLOORBOARD FASTENERS HOLES ON THE UPPER AND LOWER SURFACE OF THE TOP FLANGE FROM LBL 60 RBL 60.  REMOVED EXISTENT SPLICE CHORD IAW SRM 51-40-02; FABBED EXISTENT SPLICE CHORD IAW SRM 53-00-51; INSTALLED SPLICE IAW SRM 51-40-02.
